# SDR REXA2022012600128

- Difficulty date: December 14, 2021
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: SH670322333
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH SIDE WALL SEAT RAIL #4 HAS SEVERAL AREAS OF CORROSION FROM FS
661.00+32-669.40.                                               "
"REMOVED AND REPLACED LH SIDE WALL SEAT RAILS #4 IAW CRJ 900 AMM
53-00-49-000-400-801-A07.                                      
WVAC EMP # "
